MathSciNet Relay Station
MathSciNet bibliographic data
MR1813146 (2002b:65085) 65H10 (65H20)
Li, Tiejun; Bai, Fengshan Minimizing multi-homogeneous Bézout numbers by a local search method. Math. Comp. 70 (2001), no. 234, 767–787 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement